# SDR UALA2009062901860

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 76,533 hours, 9,380 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL AFT OF THE LT BODY GEAR HAS DELAMINATION ROUGHLY 3FT BY 1FT.   REMOVED PANEL FOR REPAIR.  SENT TO SHOP FOR REPAIR.  PANEL FLAMED SPRAYED.  PREPPING FOR PAINT REMOVE AND REPLACE.  INSTALLED REPAIRED PANEL.
